# SDR CALA2025021102284

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N62895
- Make and model: Boeing 737924ER
- Aircraft serial: 62769
- Aircraft time: 26,405 hours, 9,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT UNDER EXIT ROW C SIDE BROKEN REPLACED LIGHT BRACKET LEFT EXIT ROW ABC REF AMM 33-51-11, NO LIGHTS DISCONECTED, ALL EMRG LIGHTS OPS CHECK NORMAL.
